# SDR DALA2021040602030

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 64,385 hours, 21,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5801 -MISC/DE- ON ILS FINAL WHILE SELECTING FLAP 25 NOTED EICAS MESSAGE TE FLAP DISAGREE AND LE SLAT DISAGREE. ACCOMPLISHED GO AROUND QRH PROCEDURES AND LANDED FLAPS 20. CORRECTIVE ACTION: C/W NO GO ODI PROCEDURES. T/S PER FIM. REPLACED FSEU NUMBER 1 AND RELAY K10245. PERFORMED LUBRICATION, FLAPS AND SLATS OPERATE NORMALLY.
